# SDR SWAA2023070757936

- Difficulty date: June 11, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 57,742 hours, 36,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED STRIP PHOTOLUMINESCENT FLOOR AT PASSENGER CABIN (6 EA) 2023-365687<[01] REPLACED STRIP PHOTOLUMINESCENT FLOOR AT PASSENGER CABIN (6 EA) IAW SOPM 20-50-12 REV. 56 AND DWG-33500007 REV. 2;[02] CERTIFIED WORK PERFORMED.  INVOLVED FAULT TTG8Q00LCS68; MT 733-50-01.
